# SDR UPS00833199

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641326N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1690,  LONG 26 LT, FWD SIDE END FITTING IS CRACKED.     REMOVED AND REPLACED FITTING IAW DWG. 4641326,AND SRM. 51-1-21
